# SDR CALA9901717

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 950d - 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 950D-990, BL 0.  THE CORROSION WAS REMOVED IAW SRM 51-10-6.  A REPAIR WAS INSTALLED IAW SRM 51-10-4, FIGURE 3.
